# SDR SWIA200616928

- Difficulty date: July 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 15,722 hours, 12,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200209044
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 1,774 hours, 1,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT SMELLED SMOKE CLIMBING THROUGH 10,000 FT AND RIGHT PACK TEMP UNCONTROLLABLE.  RETURNED TO ABQ.  REPLACED RIGHT ACM IAW MM 21-51-10.  OPERATIONAL CHECKS GOOD.
